# SDR ALGA2012061204

- Difficulty date: June 12, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: PRLBA
- Make and model: Skrsky S76C
- Aircraft serial: 760705
- Aircraft time: 3,251 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Shaft
- Part number: 7635109630041
- Part serial: D21300785
- Condition: Corroded
- Location: Zone 400
- Part time: 3,251 hours
- Component: Main Gearbox, Skrsky
- Component part number: 7635109600045
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR SHAFT, CORROSION BEYOND LIMITS.
